# SDR 07FDEA04776

- Difficulty date: November 13, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: R538D104820200
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 46 RT SIDE, ADAPTER CRACKED (OVER WING BOX) BS 2553 RBL 60.  REMOVED AND REPLACED SEAT TRACK ADAPTER  IAW SRM 51-40-21 PG7.
